Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ADDERALL AND ZOLOFT TAKEN TOGETHER ANYONE? Mike Rubinsek

Posted by Mitch on May 23, 2001, at 12:59:37

In reply to ADDERALL AND ZOLOFT TAKEN TOGETHER ANYONE?, posted by Mike Rubinsek on May 23, 2001, at 6:05:41

Hey Mike, Did you have the insomnia BEFORE you started taking the Adderall? For what its worth, I had MUCH WORSE insomnia from SSRI meds-especially Zoloft than from stims. Just an idea-maybe your doc could back off the Zoloft some-if that is what is causing it. You will have to take the Adderall for a week maybe two to see if the insomnia will resolve-that is if THAT is what is causing it. Wow those doses would be *thermonuclear* for me (Adderall or Zoloft)!
Mitch

> Has anyone out there ever taken these two together? I'm taking 100mg of Zoloft and 40 mg of Adderall (2x/day). Any unusual side effects? Did they both do their jobs? I ask because I just added the Aderall this morning, and here it is 4:01am and I am not even close to being tired. Is this insomnia temporary?I would appreciate anyone taking the time to share your experiences!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:63966
URL: http://www.dr-bob.org/babble/20010522/msgs/64007.html